See Alike in...

Alike App

Browser

jbo

510d

well I am new here and just thinking about stopping all my medicine and see if I can truly deal with life now. I know the doctors advice is to taper off, but was wondering if anyone else has done this before?

Top reply
    • klazikel

      510d

      I'll be honest, the idea of going off my meds terrifies me. You do you, but plz be careful and mindful of yourself, your mood and your mental state. Hope everything goes well.😁

    • klazikel

      510d

      I'll be honest, the idea of going off my meds terrifies me. You do you, but plz be careful and mindful of yourself, your mood and your mental state. Hope everything goes well.😁

    • Fid

      510d

      Never alter/stop your meds without doctor supervision. Please, I’ve seen too many disastrous results in doing so!

    • ChrisTea

      510d

      That's part of the beast. We take meds, we feel better, we think we can handle it, we spiral. Be careful. Listen to your Dr and taper please. It's not safe to stop cold turkey.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion